Authors: Dragović, Vladimir 
Kukić, Katarina
Title: Discriminantly separable polynomials and quad-equations
Journal: Journal of Geometric Mechanics
Volume: 6
Issue: 3
First page: 319
Last page: 333
Issue Date: 1-Jan-2014
Rank: M21
ISSN: 1941-4889
DOI: 10.3934/jgm.2014.6.319
Abstract: 
We classify the discriminantly separable polynomials of degree two in each of three variables, defined by a property that all the discriminants as polynomials of two variables are factorized as products of two polynomials of one variable each. Our classification is based on the study of structures of zeros of a polynomial component P of a discriminant. This classification is related to the classification of pencils of conics in a delicate way. We establish a relationship between our classification and the classification of integrable quad-equations which has been suggested recently by Adler, Bobenko, and Suris.
Keywords: Discriminantly separable polynomials | Integrable quad-equations | Möbius transformations | Pencils of conics | Two-valued groups
Publisher: American Institute of Mathematical Sciences

Show full item record

SCOPUSTM   
Citations

7
checked on Dec 5, 2022

Page view(s)

9
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.